MAUDE Adverse Event Report: DIASORIN INC. LIAISON HSV-2 TYPE SPECIFIC IGG; ENZYME LINKED IMMUNOSORBENT ASSAY, HERPES SIMPLEX VIRUS, HSV-2

DIASORIN INC. LIAISON HSV-2 TYPE SPECIFIC IGG; ENZYME LINKED IMMUNOSORBENT ASSAY, HERPES SIMPLEX VIRUS, HSV-2
Catalog Number 310620
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the information reasonably known at the time of reporting indicates that no death or patient injury, illness, life threatening condition, permanent impairment, permanent damage to a body structure, or medical or surgical intervention to prevent permanent impairment or damage occurred (definition of serious injury 21 cfr 803.3).The manufacturer previously identified a device performance issue associated with increased equivocal and false positive hsv-2 igg results affecting a subset of product lots manufactured prior to december 2023.Corrective actions were implemented through the capa system, and a class ii recall was initiated on december 13, 2023 to remove and replace affected lots.The lot number associated with this event is unknown.Because the reported event date may overlap with the period during which recalled lots remained in distribution, involvement of an affected lot cannot be definitively ruled out.While recurrence of this issue is unlikely to result in death or serious injury, this report is being conservatively submitted.
 
Event or Problem Description
Diasorin received a voluntary medwatch report alleging a false positive result generated by the diasorin liaison® xl hsv 2 igg assay performed by an external laboratory.According to the report, the patient tested positive by the liaison® xl hsv-2 type specific igg assay and positive by the external laboratory's inhibition assay.Confirmatory test (test type and site unknown) was negative.No adverse clinical outcomes were reported.
 
Event or Problem Description
Confirmatory test, (b)(6).Lot test date: 09/06/2023.

Brand Name
LIAISON HSV-2 TYPE SPECIFIC IGG
Common Device Name
ENZYME LINKED IMMUNOSORBENT ASSAY, HERPES SIMPLEX VIRUS, HSV-2
Manufacturer (Section D)
DIASORIN INC.
1951 northwestern ave
stillwater MN 55082 0285
Manufacturer (Section G)
DIASORIN INC.
1951 northwestern ave
stillwater MN 55082 0285
Manufacturer Contact
kym pieper
1951 northwestern ave.
stillwater, MN 55082-0285
6514399710
MDR Report Key24508465
Report Number2182595-2026-00022
Device Sequence Number13365988
Product Code MYF
UDI-Device Identifier08056771600101
UDI-Public08056771600101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0815-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale